MathSciNet Relay Station
MathSciNet bibliographic data
MR2040165 (2005a:11176) 11R32 (12F05)
Plans, Bernat; Vila, Núria Trinomial extensions of $\Bbb Q$ with ramification conditions. J. Number Theory 105 (2004), no. 2, 387–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement